MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burning Sensation (2146); Electric Shock (2554)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The issues after an mri questionnaire was reviewed for potential causes of the reported issue.Based on this review, the mri facility not following the ifu for the mri for the appropriate stimulator model, the patient experiencing a fall, being injured, or performing strenuous activities since implant, and the patient having other implanted pins/screws/devices have been ruled out as potential causes.The patient was wearing a pain patch during the mri which was reportedly mri compatible.However, this could not be confirmed.Additionally, imaging has not been performed recently to confirm placement of the device.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, the conclusion has been selected as unable to determine the root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in issues after an mri issues.Issues after an mri issue rates remain acceptably low; thus, a capa is not required at this time.Issues after an mri issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported shock and a heating sensation that traveled from their hips and up their back during an mri.The mri was aborted.It was verified that the conditions of the mri were set accordingly and verified by the mri technician before the mri was conducted.The patient has not used the device since (b)(6) 2024, they are currently trying to find a new pain physician, and they have not experienced any additional shock or heat sensations.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20141910
Report Number3010676138-2024-00175
Device Sequence Number14249884
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)230801(01)00818225020648(17)230601(21)2B13197-4
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2023
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO210811, SWO210618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale